Open Access
2000 A transport equation in cell population dynamics
M. Boulanouar, H. Emamirad
Differential Integral Equations 13(1-3): 125-144 (2000). DOI: 10.57262/die/1356124293


In this paper we prove the well-posedness of the Rotenberg's model [16] describing the growth of cell population which resembles that used in classical transport theory. In this model the density of cell population are distinguished by their degree of maturation and the maturation velocity with mitotic boundary condition. We prove the positivity, irreducibility of the generated semigroup which converges asymptotically to a projection of the rank one.


Download Citation

M. Boulanouar. H. Emamirad. "A transport equation in cell population dynamics." Differential Integral Equations 13 (1-3) 125 - 144, 2000.


Published: 2000
First available in Project Euclid: 21 December 2012

zbMATH: 0980.92007
MathSciNet: MR1811952
Digital Object Identifier: 10.57262/die/1356124293

Primary: 92D25

Rights: Copyright © 2000 Khayyam Publishing, Inc.

Vol.13 • No. 1-3 • 2000
Back to Top